Connection between MP and DPP for Stochastic Recursive Optimal Control Problems
报 告 人:: 史敬涛
报告地点:: 数学与统计学院104室
报告时间:: 2017年04月14日星期五10:30-11:30

This talk deals with a stochastic recursive optimal control problem, where the diffusion coefficient depends on the control variable and the control domain is not necessarily convex. After some review of classical results in the literature, we focus on the connection between the general maximum principle and the dynamic programming principle for such control problem without the assumption that the value is smooth enough, the set inclusions among the sub- and super-jets of the value function and the first-order and second-order adjoint processes as well as the generalized Hamiltonian function are established. Moreover, by comparing these results with the classical ones in J. Yong and X. Zhou [Stochastic Controls: Hamiltonian Systems and HJB Equations, Springer-Verlag, New York, 1999], it is natural to obtain the first- and second-order adjoint equations of M. Hu [Stochastic global maximum principle for optimization with recursive utilities, Probability, Uncertainty and Quantitative Risk, Vol. 2, Article 1, 20 pages, 2017].


发 布 人:科研助理 发布时间: 2017-04-13
史敬涛,山东大学教授。曾多次赴香港理工大学、澳门大学、澳大利亚阿德莱德大学、新南威尔士大学、悉尼大学访问交流。主要研究方向为随机控制、微分对策、时滞随机系统与金融数学,相关论文发表在IEEE Transactions on Automatic Control, Automatica, ESAIM: Control, Optimisation and Calculus of Variations, International Journal of Control, Systems & Control Letters, Applied Mathematics and Optimization, Journal of Optimization Theory and Applications, Stochastic Analysis and Applications 等国际杂志,曾获中国科协期刊优秀学术论文奖、第22 届中国控制与决策会议张嗣瀛优秀青年论文奖,曾主持国家自然科学青年基金项目、数学天元青年基金项目各1 项,目前主持国家自然科学基金面上项目1 项。